# SDR FDEA201507232348

- Difficulty date: July 23, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 826 hours, 26,728 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HAD MOMENTARY PAC SOCK SMELL WITH SLIGHT SMOKE & MIST, AFTER ADJUSTING CURRIER SETTING TO 84 FROM 72.  NO PROBLEMS AFTER RETURNING TO LOWER TEMP.  WHILE RUNNING APU,  NOTED HYD FLUID BEING INGESTED INTO THE APU INTAKE, FOUND NR 2 HYD SYS LEAKING AT THE SYS MANIFOLD'S RESERVOIR RETURN OUTLET B NUT.  REF WRI 29-10 2194 FOR CORRECTIVE ACTION.  CLEANED ALL PUDDLING HYD FLUID, RAN ALL ENG'S IAW JRH AT HIGH POWER SETTINGS FOR AN HOUR & HALF WITH PACKS FULL HOT & COLD FOR BURNOUT.  R & R ALL THREE PACKS COALESCE BAGS IAW 21-54-03-2.  LEAK CHECKED GOOD.  SYS OK FOR SERVICE.
